# SDR SWAA2022031181929

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR WEB SUPPORT STRUCTURE ORSS 267 AT RT WING 2022-104311 / [01] REPLACED NEW WEB SUPPORT STRUCTURE ORSS 267 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND FASTENER INSTALLED 51-40-02.;[02] TASK CARD COMPLETED
